MathSciNet Relay Station
MathSciNet bibliographic data
MR340253 (49 #5008) 14A25
Swinnerton-Dyer, H. P. F. An enumeration of all varieties of degree $4$. Amer. J. Math. 95 (1973), 403–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement